# SDR 2002UALA00758

- Difficulty date: April 25, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N381UA
- Make and model: Boeing 737322
- Aircraft serial: 24656
- Aircraft time: 36,294 hours, 26,106 cycles
- Engine: Ge CFM56*
- System (JASC): 2612 · Fire Detection
- Part: Panel
- Part number: G718505
- Part serial: 277
- Condition: Faulty
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LANDED UNDER AMBER ALERT DUE TO CARGO FIRE LIGHT ILLUMINATED ON FINAL APPROACH.  MAINTENANCE REMOVED AND REPLACED THE CARGO DETECTION PANEL, BOTH FIRE BOTTLES, METERING VALVE, DIVERTER VALVE, LINE FILTERS, PERFORMED INSPECTION OF THE CARGO COMPARTMENT DISCHARGE NOZZLES AND THE SMOKE DETECTORS.  AFTER INSTALLATION OF SERVICEABLE EQUIPMENT, CARGO COMPARTMENT FIRE DETECTION AND SUPPRESSION SYSTEM WAS TESTED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
